The Brown-York mass of revolution surfaces in asymptotically Schwarzschild manifolds

Xu Qian Fan, Kwok Kun Kwong

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we will show that the limit of the Brown-York mass of a family of convex revolution surfaces in an asymptotically Schwarzschild manifold is the ADM mass.

Original languageEnglish
Pages (from-to)527-542
Number of pages16
JournalJournal of Geometric Analysis
Volume21
Issue number3
DOIs
Publication statusPublished - 2011 Jul 1

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'The Brown-York mass of revolution surfaces in asymptotically Schwarzschild manifolds'. Together they form a unique fingerprint.

  • Cite this